Modularity of nearly ordinary 2-adic residually dihedral Galois representations

Patrick B. Allen

Research output: Contribution to journalArticlepeer-review


We prove modularity of some two-dimensional, 2-adic Galois representations over a totally real field that are nearly ordinary at all places above 2 and that are residually dihedral.We do this by employing the strategy of Skinner and Wiles, using Hida families, together with the 2-adic patching method of Khare and Wintenberger. As an application we deduce modularity of some elliptic curves over totally real fields that have good ordinary or multiplicative reduction at places above 2.

Original languageEnglish (US)
Pages (from-to)1235-1346
Number of pages112
JournalCompositio Mathematica
Issue number8
StatePublished - Jun 16 2014
Externally publishedYes


  • Galois representations
  • Hilbert modular forms

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Modularity of nearly ordinary 2-adic residually dihedral Galois representations'. Together they form a unique fingerprint.

Cite this